# SDR UPS98825995

- Difficulty date: January 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45939
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 844-850
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D/CK CABIN SEAT TRACK H CORRODED AT STA 844 TO 850.  REMOVED CORROSION IAW DC8 SRM 51 1 8 NOT WITHIN LIMITS.  REMOVED DAMAGED SECTION STA 844 TO 850.  FABRICATED NEW SECTION OF TRACK AND SPLICES IAW DC8 SRM 53 2 3.  ALODINED AND PRIMED IAW DC8 SRM 51 1 8.  INSTALLED IAW DC8 SRM 51 1 20D AND 51 3 0  AND 53 2 3.
